# SDR SWAA2021022449811

- Difficulty date: February 18, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 46,589 hours, 27,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING TO BODY FAIRING EXTERNAL EMERGENCY LIGHT INOP. / RELAMPED RIGHT AFT WING TO BODY FAIRING EXTERNAL EMERGENCY LIGHT AS PER BOEING B737 AMM 33-51-04-960-801 OPS CHECK NORMAL
